# SDR AALA2020040659010

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,412 hours, 16,350 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FRONT SPAR PYLON UPPER INBOARD LINK DRAG FITTING SHIM "C" MIGRATING OUTBOARD. REMOVED DRAG LINK FITTING REPLACED SHIM AND RE-INSTALLED DRAG FITTING PER EA 303618.
